MAUDE Adverse Event Report: ABBOTT MEDICAL ORION RC CHARGER; SCS CHARGER

ABBOTT MEDICAL ORION RC CHARGER; SCS CHARGER
Model Number 16000
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete case information.
 
Event or Problem Description
It was reported that the external device charging port melted.There was no reported harm to the patient.The device was replaced to address the issue.
 
Additional Manufacturer Narrative
The reported observation of charging port melted was confirmed.As received the returned charger port was found melted, however charger was charged and the lab ipg was charged successfully and functioned as intended.The root cause of the observation is unknown.
 
Additional Manufacturer Narrative
The reported observation of charging port melted was confirmed.As received, the returned charger port was found melted, however, the charger was able to be charged, was able to successfully charge the lab ipg and functioned as intended.The root cause of the observation is unknown.An engineering investigation confirmed the thermal damage was isolated to the charger port interface and not the internal pcb, deducing it was a connector-level failure.The dhr for the charger has been reviewed and there were no issues found.

Brand Name
ORION RC CHARGER
Common Device Name
SCS CHARGER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21943218
Report Number1627487-2025-01827
Device Sequence Number8547841
Product Code LGW
UDI-Device Identifier05415067040756
UDI-Public(01)05415067040756(10)8969551(17)250312
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2025
Device Model Number16000
Device Lot Number8969551
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer06/25/2025
04/27/2026
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date06/25/2025
05/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.; SCS LEAD.
Patient SexMale
Patient Weight68 KG